MAUDE Adverse Event Report: GYRUS ACMI, INC. 550 MICRON TFL SINGLE USE FIBER; ELECTRODES, PROBES

GYRUS ACMI, INC. 550 MICRON TFL SINGLE USE FIBER; ELECTRODES, PROBES
Model Number TFL-FBX550S
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the facility's tfl-pls power supply failed and then the unit began smoking.The event was found during preparation for use in an unspecified therapeutic procedure.There were no reports of patient harm.This event includes two (2) reports.Report with patient identifier (b)(6), model tfl-pls , serial number (b)(6).Report with patient identifier (b)(6) tfl-fbx550s, lot unknown.This report being submitted is for report with patient identifier (b)(6), tfl-fbx550s, lot unknown.
 
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation and follow up with the user facility is currently being performed.The investigation is ongoing.A supplemental report will be submitted if any additional information is provided.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Due to no known lot number or returned fiber, the packaging and fiber device history reviews (dhrs) could not be retrieved.If the fiber or additional information permitting the retrieval of the dhrs were to become available at a later date, the investigation shall be updated appropriately.Based on the results of the investigation, a definitive root cause could not be established.The probable cause of the power supply failing and smoking could not be determined.The fiber was not returned to an olympus body, attempts to contact the customer yielded no response.A physical evaluation could not be performed.Moreover, fiber dhr(s) could not be retrieved due to no returned fiber or known lot number.Though this is a soltive fiber, the console instructions for use (ifu) remains applicable - per the soltive laser system instructions for use (ifu): "the soltive laser system is designed for maximum safety and performance.Under normal operating conditions and careful use, a maintenance check of the device is recommended by a qualified technician, every 12 months.¿ olympus will continue to monitor field performance for this device.

Brand Name
550 MICRON TFL SINGLE USE FIBER
Common Device Name
ELECTRODES, PROBES
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer (Section G)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17908375
Report Number3003790304-2023-00392
Device Sequence Number8224765
Product Code GEX
UDI-Device Identifier00821925044043
UDI-Public00821925044043
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K183647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-FBX550S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer10/31/2023
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1296-2022
Patient Sequence Number1
Patient SexUnknown